2 doctors weighed in:

Could prednisone cause tendon weakness?

2 doctors weighed in
Dr. David Trettin
Orthopedic Surgery
1 doctor agrees

In brief: Yes it can

Historically, chronic steroid use including the use of Prednisone is implicated in tendon weakness and rupturesthis is seen more commonly w/injections of cortisone meds.
In or around tendons..Check w/ a rheumatologist concerning the risks and side effects of chronic steroid use.Best of luck!

In brief: Yes it can

Historically, chronic steroid use including the use of Prednisone is implicated in tendon weakness and rupturesthis is seen more commonly w/injections of cortisone meds.
In or around tendons..Check w/ a rheumatologist concerning the risks and side effects of chronic steroid use.Best of luck!
Dr. David Trettin
Dr. David Trettin
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
28 years in practice
491K people helped
Continue
111,000 doctors available